- Drug acting via tyrosine kinase receptor is
- A patient on lithium therapy developed hypertension. He was started on thiazides for hypertension. After few days, he developed coarse tremors and other symptoms suggestive of lithium toxicity. Explain the likely mechanism of this interaction.
A.Thiazide inhibits the metabolism of lithium
B. Thiazides act as an add on drug to lithium
C.Thiazides increase the tubular reabsorption of lithium
- Which of the following drugs shown in the graph below has highest potency?
Both Drug A and B
- Mechanism of resistance to penicillins via beta lactamase is
A. Altered penicillin binding proteins
B. Drug efflux
C. Breaks drug structure
D. Alteration in 50S ribosome structure
- Which of the following drugs act by inhibiting DNA replication?
A. 6 Mercaptopurine
B. Actinomycin D
C. Mitomycin C
- A female patient was on lithium therapy for bipolar disorder for 6 months. She kept the fast for few days due to religious reasons and presented with seizures, coarse tremors, confusion and weakness of limbs. Which of the following should be done to diagnose her condition?
a. Serum Electrolytes
b. Serum lithium levels
- Which of the following drugs is used as nail lacquer for fungal infections
- Pegloticase is used for treatment of
a Ankylosing spondylosis
c. Chronic tophaceous gout
d. Refractory Rheumatoid arthritis
- Which of the following is not a prokinetic?
A. 5HT4 agonist
b) D2 blocker
- A female developed pain and insect crawling like sensation on legs at night which is relieved by shaking her legs. Which of the following is drug of choice for this condition?
c. Vit B12
d. Iron tablets
- Fluoroquinolone contraindicated in liver disease is
- At a high altitude of 3000 m, a person complains of breathlessnes. All of the following can be used for management of this person except
a. Intravenous digoxin
b. Oxygen supplementation
c. Immediate descent
- True about non-competitive inhibition is
a. Km remains same , Vmax decreases
b. Km increases, Vmax remains same
c. Km decreases, Vmax increases
d. Km increases, Vmax increases
- Theophylline causes diuresis because of
a. PDE4 inhibition
B. Adenosine A1 receptor antagonism
c. Beta 2 agonism
d. PDE 3 inhibition
- A patient with diabetes and COPD developed post operative urinary retention. Which of the following drugs can be used for short term treatment to relieve the symptoms of this person?
- Drug of choice for invasive aspergillosis is
c. Liposomal AMB
- Which of the following antihypertensive drug is avoided in patients with high serum uric acid levels?
- Which of the following drug acts by inhibiting the transcription of DNA to RNA?
- A patient was recently started on Fluphenazine. Few weeks later, he developed tremors, rigidity, bradykinesia and excessive salivation. First line of management for this patient is
- Which of the following antimicrobials should not be given to a chronic asthmatic patient managed on theophylline therapy?
- A person was given a muscle relaxant that competitively blocks nicotinic receptors. Which of the following drug is used for reversal of muscle relaxation after surgery?
- Anti-glaucoma drug that acts by increasing uveoscleral outlfow is
- A patient diagnosed with Rheumatoid arthritis was on medications. After 2 years, he developed blurring of vision and was found to have corneal opacity. Which drug is most likely to cause this?